My brain/eyes feel so weird, I don't even know how to describe it so I will try my best. My eyes feel like tense at the back of them. It makes it very hard to concentrate and I feel so tired. My head or brain feels kinda the same like im straining it (Im not thinking to hard lol) feels a bit dizzy and light, but not to the point that im nauseous or gonna fall over or anything. I dont really know what it is.
Here's a little about me....
24 and healthy, working full time on a computer, watch some tv not much, i drink plenty of water and half a cup of coffee on weekdays, I eat healthy, Im active although was slighty injured so havnt been in about 4 weeks, I have ADHD and severe anxiety, I take biphentin and strettera for those. Oh and I do sleep.
Any ideas? Anyone?
Three things I can mention. ONE is since your eyes are the easier than the brain for a doctor to see if something is wrong with them, then you should visit an eye doctor, an opthalmologist would be best, let him check your eyes to make sure nothing is wrong with them, and if they're okay, then go to an optician about perhaps getting some new eyeglasses. You see, if you spend a lot of time in front of a computer, I know from experience that eye strain will cause you to feel strange. Until you can see the eye docs, be sure you're at least an arm's length from the screen, and also take breaks from looking at the screen every hour, just get up and look off into the distance, to rest your eyes. TWO is since you've been feeling a little dizzy, it's possible there is some blockage of bloodflow to your brain, where if the brain doesn't get enough oxygen, you'll get dizzy. A general physician can respond to your complaint of dizziness and pressure behind the eyes and listen to your heart and breathing, to see if it's normal or not. He can refer you to a cardiologist if an EKG shows your heart isn't beating regularly, or to a pulmonologist if your breathing isn't right somehow. THIRD is the two medicines you're taking for anxiety, have the prescribing doc review side effects of those meds, or you can by reading the paper that comes with those meds or finding them online, and if your symptoms fit into "side effects," then that doc may want to make a change in your meds. Hope all this helps, but I do think it's eye strain and you'll need new glasses, and you should rest your eyes throughout the work day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.